On the estension of Lipschitz functions with respect to two Hilbert norms and two Lipschitz conditions
Rendiconti del Seminario Matematico della Università di Padova, Volume 50 (1973), pp. 173-183.
@article{RSMUP_1973__50__173_0,
     author = {Vora, Chandan S.},
     title = {On the estension of {Lipschitz} functions with respect to two {Hilbert} norms and two {Lipschitz} conditions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {173--183},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {50},
     year = {1973},
     mrnumber = {500096},
     zbl = {0301.26009},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1973__50__173_0/}
}
TY  - JOUR
AU  - Vora, Chandan S.
TI  - On the estension of Lipschitz functions with respect to two Hilbert norms and two Lipschitz conditions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1973
SP  - 173
EP  - 183
VL  - 50
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1973__50__173_0/
LA  - en
ID  - RSMUP_1973__50__173_0
ER  - 
%0 Journal Article
%A Vora, Chandan S.
%T On the estension of Lipschitz functions with respect to two Hilbert norms and two Lipschitz conditions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1973
%P 173-183
%V 50
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1973__50__173_0/
%G en
%F RSMUP_1973__50__173_0
Vora, Chandan S. On the estension of Lipschitz functions with respect to two Hilbert norms and two Lipschitz conditions. Rendiconti del Seminario Matematico della Università di Padova, Volume 50 (1973), pp. 173-183. http://archive.numdam.org/item/RSMUP_1973__50__173_0/

[1] F.E. Browder, Existence and perturbation theorems for nonlinear monotone operators in Banach spaces, Bull. Amer. Math. Soc., 73 (1967), 322-327; MR 35, no. 3495. | MR | Zbl

[2] L. Danzer - B. Grunbaum - V. Klee, Helly's theorem and its relatives, Proc. Sympos. Pure Math., vol. 1, Amer. Math. Soc., Providence, R.I. 1963, pp. 101-180; MR 28, no. 524. | MR | Zbl

[3] H. Debrunner - P. Flor, Ein Erweiterungssatz für monotone Mengen Arch. Math., 15 (1964), 445-447; MR 30, no. 428. | MR | Zbl

[4] B. Grunbaum, On a theorem of Kirzbraun, Bull. Res. Council Israel Sect. F, 7 (1957-58), 129-132; MR 21; no. 5155. | MR

[5] B. Grunbaum, A generalisation of theorems of Kirszbraun and Minty, Proc. Amer. Math. Soc., 13 (1962), 812-814; MR 25, no. 6110. | MR | Zbl

[6] M.D. Kirszbraun, Über die zusammenziehenden and Lipschitzchen Transformationen, Fund. Math., 22 (1934), 7-10. | Zbl

[7] E.J. Mickle, On the extension of a transformation, Bull. Amer. Math. Soc., 55 (1949), 160-164; MR 10, no. 691. | MR | Zbl

[8] G.J. Minty, On the simultaneous solution of a certain system of linear inequalities, Proc. Amer. Math. Soc. (1962), 11-12; MR 26, no. 573. | MR | Zbl

[9] G.J. Minty, On the generalisation of a direct method of the calculus of variations, Bull. Amer. Math. Soc., 73 (1967), 315-321; MR 35, no. 3501. | MR | Zbl

[10] G.J. Minty, On the extension of Lipschitz, Lipschitz Hölder continuous and monotone functions, Bull. Amer. Math. Soc., 72, no. 2 (1970), 334-339. | MR | Zbl

[11] I.J. Schoenberg, On a theorem of Kirszbraun and Valentine, Amer. Math. Monthly, 60 (1953), 620-622; MR 15, no. 341. | MR | Zbl

[12] I.J. Schoenberg, as comunicated by Minty, Amer. J. Math., 38 (1937), 787-793, but I could not find it.

[13] S.O. Schonbeck, Extension of non linear contractions, Bull. Amer. Math. Soc., 72 (1966), 99-101; MR 37, no. 1960. | MR | Zbl

[14] F.A. Valentine, A Lipschitz condition preserving extension for a vector function, Amer. J. Math., 67 (1945), 83-93; MR 6, no. 203. | MR | Zbl

[15] C.S. Vora, Fixed point theorems of symmetric product mapping of a compact A-ANR and a manifold and on Lipschitz extension theorem with respect to two Hilbert norms and two Lipschitz conditions, Indiana University, Ph. D. Thesis (in preparation).